Solution for Clamped Infinite Strip Loaded by a Couple

by Robert H. Bryant, (M.ASCE), Assoc. Prof. of Materials Engrg.; Univ. of Illinois at Chicago Circle, Chicago, Ill.,

Serial Information: Journal of the Engineering Mechanics Division, 1982, Vol. 108, Issue 5, Pg. 1009-1013

Document Type: Journal Paper


The problem of a clamped infinite strip subjected to an in-plane couple is presented. The solution is obtained by Fourier Transform techniques. An example of a linearly varying distributed couple is solved and a graph of the clamping moment at the fixed edge versus the axial coordinate is presented.

Subject Headings: Load factors | Fourier analysis | Linear functions

Services: Buy this book/Buy this article


Return to search